Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Done loop diathermy, stopped birth control pill. Blood-stained discharge. Normal?

Hi. I had loop diathermy in November and have even off the pill since August. I only have had. Couple of periods during this time but they have nt been every 4 wks like I was used to. I had o normal period around the 6th of January and then a few wk later I had a slightly blood stained discharge for a couple of days (on and off but not heavy), is this something that happens after coming off the pill or after having loop diathermy?? I m a bit worried and confused as I m wanting to try for a baby too. Thank you
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Loop diathermy is a loop exciion done for problems related to cervix. Yes these symptoms can be seen after this treatment. Do not worry about your symptoms, it could be due to the diathermy or could be just a local infection.
Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor